RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 25, Issue 3  


B. A. Sevast'yanov (29.09.1923–30.08.2013)
3
Density of graphs in which each edge is contained in at least two maximal cliques
I. A. Badekha, P. V. Roldugin
7
On strongly regular graphs with $b_1<26$
A. A. Makhnev, M. S. Nirova
22
Factorially solvable rings
V. P. Elizarov, V. L. Kurakin
33
Criterion for propositional calculi to be finitely generated
G. V. Bokov
38
On bigram languages
A. A. Petushko
64
On the distance from permutations to imprimitive groups for a fixed system of imprimitivity
B. A. Pogorelov, M. A. Pudovkina
78
Oscillating random walk and the Hadamard product of rational functions
E. A. Potekhina, M. I. Tolovikov
96
On the number of cyclic points of random $A$-mapping
A. L. Yakymiv
116
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019